# SDR AU510002148

- Difficulty date: December 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Misinstalled
- Location: Vertical Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER RT LOWER PANEL INCORRECTLY FITTED BETWEEN FORWARD AND AFT ATTACHMENT POINTS.
